# SDR 2007UALA01460

- Difficulty date: May 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 44,882 hours, 8,507 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 18C, 19C, 19G, 22G, 32G & 39G EEL LIGHTS ARE INOPERATIVE.  RELAMPED EEL LIGHTS.  OK FOR SERVICE.
